# SDR GLBA20101021F

- Difficulty date: October 21, 2010
- Submitted: October 26, 2010
- Operation: Air carrier
- Aircraft: N108UX
- Make and model: Emb EMB-120ER
- Aircraft serial: 120108
- Aircraft time: 38,679 hours, 41,416 cycles
- Engine: Pwa PW118B
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Cracked
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MAJOR REPAIR - DURING A SCHEDULED ROUNTINE INSP MX FOUND A FATIGUE CRACK .5" IN LENGTH AND FS 3010.0 BETWEEN CAPT'S WINDSHIELD & DV WINDOW LOWER LT SIDE.   MAINTENANCE REPAIRED THE AFFECTED AREA AND PERFORMED ALL REQUIRED RII INSPECTIONS I.A.W. EO 10-120-53-004. MATERIALS UTILIZED ARE INCLUDED IN THE ENGINEERING ORDER.
